# SDR ASAA0741439

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 30,348 hours, 16,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570516
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING O/B FORE FLAP IS PUNCTURED ON THE LWR SURFACE NEAR THE I/B END.  REMOVED DAMAGED AREA OF LWR SKIN, FABRICATED AND INSTALLED A SKIN FILLER AND A REPAIR DOUBLER IAW SRM 51-70-10 APRA 7, 11, 15, 18 AND 20.
